Products



Enquiry

 

Pharmagrip Cold & Flu Orange Sachets (sugar-free)

 

 

  Made in Spain     

 

 

Pharmagrip Cold & Flu Orange Sachets (sugar-free)

 

Indication

It is indicated for the symptomatic relief of the slight or moderate pain, fever and nasal congestion associated with the common cold or flu.

 

 

Composition

Each sachet contains Paracetamol 650 mg, Chlorpheniramine 4 mg and Phenylephrine hydrochloride 10 mg.

 

Recommended Dosage

Empty contents of sachet into a cup. Fill with warm water. Stir well. The recommendated dosage for adults & children over 12: one sachet every 6 ~ 8 hours after meals, not to exceed 4 doses in 24 hours.

 

Package

Each pack contains 10 sachets.

 

Registration No.: HK- 53365

 

 

 

 

 

 

 

 

 

 

Visiter: